# SDR AU970613

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24
- Engine: Lyc O360A1A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 455185
- Condition: Wrong Part
- Location: Power Lever
- Component: 487819
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SUSPECT INCORRECT THROTTLE CONTROL FITTED - NO MICROSWITCH IS FITTED FOR THE UNDERCARRIAGE WARNING SYSTEM AND THE WIRING IS SECURED BEHIND THE INSTRUMENT PANEL - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
